# SDR SIMA20150828001

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 29,615 hours, 25,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR HARD TO OPEN & WILL NOT CLOSE.  CLEANED & LUBED MAIN CABIN DOOR ACTUATING & LOCKING MECHANISM IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
